Title of article
Hardy type spaces associated with compact unitary groups Original Research Article
Author/Authors
Oleh Lopushansky، نويسنده , , Andriy Zagorodnyuk، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2011
Pages
17
From page
556
To page
572
Abstract
We investigate Hilbertian Hardy type spaces of complex analytic functions of infinite many variables, associated with compact unitary groups and the corresponding invariant Haar’s measures. For such analytic functions we establish a Cauchy type integral formula and describe natural domains. Also we show some relations between constructed spaces of analytic functions and the symmetric Fock space.
Keywords
Hardy spaces , Invariant representing measures , Infinity-dimensional holomorphy
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
2011
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
862872
Link To Document